Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 428940, 12 pages
Research Article

Folding Theory Applied to Residuated Lattices

1Departmen of Mathematics, University of Yaounde 1, P.O. Box 812, Yaounde, Cameroon
2Departmen of Mathematics, University of Dschang, P.O. Box 67, Dschang, Cameroon
3Departmen of Mathematics, University of Oregon, Eugene, OR 97403, USA

Received 14 February 2014; Revised 20 April 2014; Accepted 20 May 2014; Published 25 June 2014

Academic Editor: Radko Mesiar

Copyright © 2014 Albert Kadji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Albert Kadji, Celestin Lele, Jean B. Nganou, and Marcel Tonga, “Folding Theory Applied to Residuated Lattices,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 428940, 12 pages, 2014. doi:10.1155/2014/428940